Cryptography with prime polynimials

P.G. Jansen

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationVan oude machines en nieuwe rekenwijzen
    Place of PublicationSchoonhoven
    PublisherAcademic Service
    Pages109-125
    Number of pages17
    ISBN (Print)90-6233-6760
    Publication statusPublished - 1991

    Keywords

    • METIS-118859

    Cite this

    Jansen, P. G. (1991). Cryptography with prime polynimials. In Van oude machines en nieuwe rekenwijzen (pp. 109-125). Schoonhoven: Academic Service.